# SDR BAQA087578

- Difficulty date: June 11, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 2,147 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 45043006
- Part serial: 1156
- Condition: Discharged
- Location: Master
- Part time: 2,147 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT CODES.  BATTERY DISCHARGE LIGHT.  REPLACED WITH SERVICEABLE UNIT.
